Heart Disease Community
Post Stenting Effects
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Post Stenting Effects

My wife just underwent angioplasty for a 95% artery block and has been diagnosed with Angina .  The surgeon placed a drug coated stent at the site of the blockage.  Tests done during this procedure indicated no other blockage was present and no heart damage. However the surgeon did say that her other arterial spaces appeared "lumpy and bumpy" but, not blocked.  Since this procedure, my wife still feels a slight tightness in her chest.  She became winded just going up one flight of stairs.  In addition, she has experienced some bouts of lethargy, which is totally uncharacteristic.  She has said that she feels something "just isn't right".

Can you provide any insight or reason for these symptoms.  I was under the impression that the angioplasty would have entirely eliminated the post procedure symptoms.  Her angioplasty was done a week ago.  Many thanks for any insight you're able to provide.



Related Discussions
63984_tn?1385441539
I'm sorry you folks have heart issues.  I've had quite a few angioplaty procedures and stents, and have always experienced some chest discomfort for about a week after the procedures, but it's minor, and almost always have had less breathlessness and angina.  There was an exception, when the doctor reported that I had a tortuous (twisted) RCA and there were three areas where blood was 'percolating' but the blockages were about 50%, less than what insurance would allow for stents to be inserted.  Within a month, I experienced breathlessness and angina and those areas had clots, more stents were placed in the artery.  
The fact that she feels 'something just isn't right' is significant along with her other symptoms.  A couple of questions:  was she taking medications before the stenting procedure?  Beta Blockers often cause symptoms that are similar to what she is reporting, and it takes awhile for the body to get used to them.  That being said, she certainly could have new blockages, they occur very quickly, or restinosis (a plugged stent).  Is she taking Plavix and 81mg aspirin?

These are concepts that I'd talk to your doctor about, and do talk to him/her.  Best wishes and do keep us informed.
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
329165_tn?1412685860
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
Occupant
IL
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar_n_tn
Blank
astababba added the Complete Blood Count Tracker
3 hrs ago
Avatar_m_tn
Blank
Paxiled commented on How much arsenic is i...
9 hrs ago
11574110_tn?1419509307
Blank
IDev commented on photo
12 hrs ago
Heart Disease Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
329165_tn?1412685860
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
Occupant
IL